# SDR QXEA2010061100338

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 21,761 hours, 16,086 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  LT AND RT FS280.00 BULKHEAD WEBBING IS CORRODED.   REMOVED FASTENERS AT INBD LT LOWER FS 280 BULKHEAD TO FACILITATE CORROSION REMOVAL.  BLENDED .004" MATERIAL FROM AREA.  ORIGINAL THICKNESS IS .040" MATERIAL REMAINING .036", BLEND FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10-003-A01.  REMOVED FASTENERS FROM RT LOWER FS 280 BULKHEAD TO FACILITATE CORROSION REMOVAL.  BLENDED .003" MATERIAL FROM AREA.  ORIGINAL THICKNESS IS .040". MATERIAL REMAINING IS .037" BLEND FOUND TO BE WITHIN LIMITS IAW SRM 53-11-10-003-A01.  TREATED AND PRIMED AREAS AFFECTED IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01.  REINSTALLED ALL FASTENERS AT INBD LT AND RT LOWER FS280 BULKHEAD WEBBING IAW SRM 53-11-10-201-003-A01.  TOPCOATED ALL FASTENERS IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
